# SDR IPXA2017013113518

- Difficulty date: January 9, 2017
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 56,022 hours, 14,668 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Former
- Part number: AKC75204
- Condition: Cracked
- Location: Tail Cone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, TAIL CONE RT SIDE FORMER HAS SEVERAL LARGE CRACKS.  REPAIRED IAW SRM 53-80-07 REPAIR 1 FIG. 201.
